# SDR AU510002011

- Difficulty date: December 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6226342022
- Part serial: 2386
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S ELECTRONIC ATTITUDE DIRECTION INDICATOR (EADI) FAILED.
